# SDR FDEA202305270967

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT INSPECTION, FOUND ADDITIONAL REPAIR NOT PREVIOUSLY   RECORDE/ACCOUNTED FOR IN OPERATORS RECORDS; EXISTING REPAIR IS LOCATED ON   FUSELAGE EXTERNAL SKIN APPROX. STA 1385 AND S3L ACCOMPLISHED FEDEX EA# F-5330-T0374359: FUSELAGE - PLATES & SKINS - BS 1385, S3L,   EXISTING REPAIR REPLACEMENT
